# SDR USAA920081072

- Difficulty date: April 29, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 80,759 hours, 23,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 143N51292
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C12 CHECK - CRACKED VERTICAL STIFFENER ANGLE, BS 700, RBL 24.75.  REPLACED VERTICAL STIFFENER ANGLE, BS 700, RBL 24.75 IAW USAIRWAYS EA 130014.
